It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


why is it that i can actually feel "ok" throughout the day and then when i take my dose of percocet it just makes me feel like [email protected]#t anyways....shouldn't that be enough to make me not want these monsters.....i know eventually the withdrawals will set in, but i am so sick of being tired and just BLAH from the pills...i have always questioned an addiction but i think its more physical at this point for me...well, i do run out of my pills.....AGHHHHHH i have real back problems too!! this is neverending..oh and i am only 27.....i came off klonopin when i got pregnant, did not leave my house for 15 days....15 days!! lying on the floor...hated life....restless legs like crazy...never knew i should have weaned, but i was thinking of my baby....well klonopin withdrawals are worse than perks, right??? i hope. be back later





All times are GMT -7. The time now is 10:48 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!